# SDR CALA9700173

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68047
- Make and model: Doug DC-10-10
- Aircraft serial: 47801
- System (JASC): 2910 · Hydraulic System, Main
- Part: Balance Valve
- Part number: 72854
- Condition: Leaking
- Location: Nr 2 Hyd System
- Part time: 26,301 hours
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE NR 2 HYDRAULIC SYSTEM WAS OBSERVED TO BE AT ONE GALLON DURING DESCENT.  THE EMERGENCY CHECKLIST WAS ACCOMPLISHED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 2 HYDRAULIC SYSTEM BALANCE VALVE LEAKING.  THE BALANCE VALVE WAS REMOVED AND REPLACED, THE NR 2 HYDRAULIC SYSTEM WAS SERVICED, LEAK AND OPERATIONAL CHECKS WERE GOOD.
